# SDR ASAA2016010114589

- Difficulty date: January 1, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 28,607 hours, 8,729 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL, EXTINGUISHED ON RESET. ACFT GROUNDED.  BITE CHECKED PACK/ZONE TEMP CONTROLLER 1, NO FAULTS DISPLAYED IAW AMM 21-61-00.  OPERATED PACK, PERFORMED MASTER CAUTION RECALL.  NO LT PACK LIGHT ILLUMINATED. INTERMITTENT FAULT.
